# SDR IPXA2019050341706

- Difficulty date: April 22, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,096 hours, 16,027 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2982503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING FIXED L/E BEADED DOUBLER IS CRACKED AT STA. XOS. 542-547.5. REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER AT STA. XOS. 542-547.5 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
